Lithium : Been taking Lithium since... - Anxiety and Depre...

Anxiety and Depression Support
32,042 members33,352 posts

Lithium

Been taking Lithium since June. Overall, it has been going well. Couple of weeks ago I had a dose increase. I began getting side effects including, muscle weakness, slight hand tremor, fatigue, and nausea. I did mention this to my psychiatrist. Drug was reduced.

Also, through my treatment my doctor has only ordered one blood test, unless I ask for one. I thought this was strange but, assume she knows how to monitor the drug. Do you all know if lithium blood tests are suppose to be done at certain intervals? I assume I should just call my doctor but, I am the type of person that never wants to believe anything is wrong, nor do I like to bother people. I guess I don’t have a problem bothering everyone here! 😜 Thanks for reading!

2 Replies
oldestnewest

Im on lithium too and I only had one blood test 5 days after a dose increase. Then she said it'll be a year before next one. What dose r u on?

Reply

Makes sense. Maybe I was just confused about the process. I take half a 450mg tab in am and two at night. Thanks

Reply

You may also like...